Alert archive / South Carolina / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 54, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Apr 13, 2020, 5:34 AM EDT for 6 counties in South Carolina. It was in force for 41 min. 32 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2020, 5:34 AM EDT (09:34 UTC)
- Expired
- Apr 13, 2020, 6:15 AM EDT
- In force
- 41 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Aiken County, SC, Calhoun County, SC, Fairfield County, SC, Lexington County, SC, Newberry County, SC, Richland County, SC
The radar
The Columbia radar (KCAE), 16 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 5:35 AM EDT | TSTM WND DMG | 6 Wnw Blythewood, SC | SCHP REPORTED TREE DOWN US 321 AND COWHORN RD. TIME ESTIMATED BY RADAR. |
| Apr 13, 5:36 AM EDT | TSTM WND DMG | 1 Nne Irmo, SC | 2 LARGE HARDWOOD TREES DOWN NEAR ROOF LOWMAN ROAD AND BROAD RIVER ROAD. |
| Apr 13, 5:36 AM EDT | TSTM WND DMG | 1 Nnw Lake Murray Of Ri, SC | FIRE DEPT REPORTED TREE ON HOUSE, COLLAPSED STRUCTURE ON WAVE DANCER COURT. TIME ESTIMATED BY RADAR. |
| Apr 13, 5:36 AM EDT | TSTM WND DMG | 1 Nw Lake Murray Of Ric, SC | TREE IN ROADWAY ON FORREST SHEALY RD AT THREE DOG RD. TIME ESTMD BY RADAR. |
| Apr 13, 5:36 AM EDT | TSTM WND DMG | 3 S Irmo, SC | COUNTY EM REPORTED POWER LINES DOWN ON BUSH RIVER ROAD. TIME ESTIMATED BY RADAR. |
| Apr 13, 5:36 AM EDT | TSTM WND DMG | 4 Ne Gilbert, SC | SCHP REPORTED TREES DOWN ON WINDY ROAD. TIME ESTIMATED BY RADAR. |
| Apr 13, 5:36 AM EDT | TSTM WND DMG | 6 Nne Gilbert, SC | HIGHWAY PATROL REPORTED TREES DOWN AT HIGHWAY 378 AND BEAVER CREEK ROAD NEAR JACK KNOX BRIDGE. |
| Apr 13, 5:36 AM EDT | TSTM WND DMG | Irmo, SC | COUNTY EM REPORTED TREE DOWN ON HOUSE AT TRAYLORS GATE CIRCLE. TIME ESTIMATED BY RADAR. |
| Apr 13, 5:39 AM EDT | TSTM WND GST 52 | 3 Ssw Irmo, SC | LAKE MURRAY DAM RC-WINDS SENSOR REPORTED 52 MPH WIND GUST. |
| Apr 13, 5:40 AM EDT | TSTM WND DMG | 8 Ne Peak, SC | SCHPO REPORTED TREES DOWN ON SC 213 AT ANDERSON QUARRY RD. TIME ESTIMATED BY RADAR. |
| Apr 13, 5:42 AM EDT | TSTM WND DMG | 2 Ne Irmo, SC | FIRE DEPT REPORTED TREE ON HOUSE, COLLAPSED STRUCTURE ON DUTCH DRIVE. TIME ESTIMATED BY RADAR. |
| Apr 13, 5:44 AM EDT | TSTM WND DMG | 1 Nne Seven Oaks, SC | TREE REPORTED DOWN ON ROADWAY AT PINEY GROVE RD AND WIL STEL RD. TIME ESTMD BY RADAR. |
| Apr 13, 5:48 AM EDT | TSTM WND DMG | 2 Nnw Columbia, SC | SCHP REPORTED POWER LINES IN ROADWAY CLEMENT ROAD AT SUNSET DRIVE. TIME ESTMD BY RADAR. |
| Apr 13, 5:48 AM EDT | TSTM WND DMG | 3 Ene Saint Andrews, SC | TREE REPORTED DOWN ON MOVING VEHICLE MONTICELLO RD. FIRE/RESCUE EN ROUTE. TIME ESTIMATED BY RADAR. |
| Apr 13, 5:48 AM EDT | TSTM WND DMG | 3 Ese Saint Andrews, SC | POWER LINES DOWN ON ROADWAY AT DUKE AVENUE AND DUNDEE LANE. TIME ESTMD BY RADAR. |
| Apr 13, 5:48 AM EDT | TSTM WND DMG | 6 Nne Saint Andrews, SC | TREE DOWN/ROADWAY BLOCKED ON DUBARD BOYLE RD. TIME ESTMD BY RADAR. |
| Apr 13, 5:50 AM EDT | TSTM WND DMG | 1 N Lake Murray Of Rich, SC | TREE DOWN AT THE INTERSECTION OF DUTCH FORK RD & JOHNSON MARINA RD. REPORT SUBMITTED VIA SOCIAL MEDIA. |
| Apr 13, 5:50 AM EDT | TSTM WND DMG | 7 Sw Lake Murray Of Ric, SC | PUBLIC REPORTED TREES DOWN ON SHULL ISLAND NEAR LARRY KOON LANDING. VIDEO SHARED VIA SOCIAL MEDIA. |
| Apr 13, 5:52 AM EDT | TSTM WND DMG | 2 Nne Columbia, SC | SCHP REPORTED TREE ON HOUSE; COLLAPSED STRUCTURE ON HIGH STREET. TIME ESTMD BY RADAR. |
| Apr 13, 5:52 AM EDT | TSTM WND DMG | 2 Wnw Arcadia Lakes, SC | TREE DOWN ON HOUSE ON SAMSON CIRCLE. TIME ESTMD BY RADAR. |
| Apr 13, 5:52 AM EDT | TSTM WND DMG | 3 N Columbia, SC | TREES BLOCKING ROADWAY; E MULLER AVE AND N MAIN ST. TIME ESTMD BY RADAR. |
| Apr 13, 5:52 AM EDT | TSTM WND DMG | 3 N Columbia, SC | SCHP REPORTED TREE ON HOUSE; COLLAPSED STRUCTURE ON SYCAMORE AVENUE. TIME ESTMD BY RADAR. |
| Apr 13, 5:52 AM EDT | TSTM WND DMG | 4 Nw Forest Acres, SC | TREE DOWN ON HOUSE; COLLAPSED STRUCTURE ON FAIRFIELD RD. TIME ESTMD BY RADAR. |
| Apr 13, 5:54 AM EDT | TSTM WND DMG | 2 Nnw Forest Acres, SC | TREE ON HOUSE; COLLAPSED STRUCTURE ON FERRELL DRIVE. TIME ESTMD BY RADAR. |
| Apr 13, 5:54 AM EDT | TSTM WND DMG | 2 W Arcadia Lakes, SC | TREE DOWN ON ROADWAY AT AMES ROAD. TIME ESTMD BY RADAR. |
| Apr 13, 5:54 AM EDT | TSTM WND DMG | 2 W Forest Acres, SC | SCHP REPORTED TREE AND POWER LINE ON HOUSE; COLLAPSED STRUCTURE ON WAITES RD. TIME ESTMD BY RADAR. |
| Apr 13, 5:54 AM EDT | TSTM WND DMG | 2 Wnw Forest Acres, SC | TREE DOWN BLOCKING LESTER DRIVE AT RIPPLEMEYER AVE. TIME ESTMD BY RADAR. |
| Apr 13, 5:54 AM EDT | TSTM WND DMG | 3 N Columbia, SC | TREE DOWN ON POWER LINES/ENSOR AVENUE PARTIALLY BLOCKED. TIME ESTMD BY RADAR. |
| Apr 13, 5:54 AM EDT | TSTM WND DMG | Dentsville, SC | TREES DOWN ON POWER LINE ALONG EDGEWATER DRIVE. TIME ESTMD BY RADAR. |
| Apr 13, 5:57 AM EDT | TSTM WND DMG | 2 Ssw Forest Acres, SC | TREE DOWN; BLOCKING ROADWAY KILBOURNE RD AND DEVEREAUX RD. TIME ESTMD BY RADAR. |
| Apr 13, 5:59 AM EDT | TSTM WND DMG | 4 Nne Dentsville, SC | TREE TRUNK SNAPPED IN THE KILLIAN GREEN SUBDIVISION NEAR DENTSVILLE, SC. PHOTO TAKEN BY TRAINED SPOTTER AND SHARED VIA SOCIAL MEDIA. |
| Apr 13, 5:59 AM EDT | TSTM WND DMG | Dentsville, SC | TREE ON HOUSE; COLLAPSED STRUCTURE ON JEANETTE DRIVE. TIME ESTMD BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 31 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 3:20 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 9.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 371 m²/s²
- 0-3 km storm-relative helicity
- 494 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
325
WUUS52 KCAE 130934
SVRCAE
SCC003-017-039-063-071-079-131015-
/O.NEW.KCAE.SV.W.0054.200413T0934Z-200413T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
534 AM EDT Mon Apr 13 2020
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
Southern Fairfield County in central South Carolina...
East central Newberry County in central South Carolina...
Northwestern Calhoun County in central South Carolina...
Lexington County in central South Carolina...
Northeastern Aiken County in central South Carolina...
Western Richland County in central South Carolina...
* Until 615 AM EDT.
* At 533 AM EDT, severe thunderstorms were located along a line
extending from near Jenkinsville to 9 miles southwest of Red Bank,
moving northeast at 40 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Columbia, Lexington, West Columbia, Cayce, Irmo, Forest Acres,
Springdale, St. Andrews, VC Summer Nuclear Station, Dentsville, Oak
Grove, Highway 6 at Lake Murray Dam, Red Bank, South Congaree, Pine
Ridge, Gaston, Arcadia Lakes, Columbia International University,
Jenkinsville and Harbison State Forest.
This includes the following highways...
Interstate 126 between mile markers 0 and 3.
Interstate 20 in South Carolina between mile markers 42 and 74.
Interstate 26 between mile markers 88 and 127.
Interstate 77 between mile markers 0 and 7, between mile markers 9
and 12, and between mile markers 18 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 AM EDT for central South
Carolina.
For your protection seek shelter inside a sturdy building and stay
away from windows.
&&
LAT...LON 3433 8090 3373 8099 3374 8143 3435 8136
TIME...MOT...LOC 0933Z 234DEG 36KT 3430 8127 3381 8132
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 2:32 AM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Apr 13, 2:32 AM EDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
232 AM EDT Mon Apr 13 2020
.SYNOPSIS...
A strong front will cross the area along with thunderstorms and
potential for damaging wind gusts and isolated tornadoes late
tonight into Monday morning. The front will stall along the
coast Monday afternoon then move back toward the area along with
another round of rain showers late Tuesday into Wednesday. High
pressure and dry weather will return for Thursday with
unsettled weather for Friday through the weekend.
&&
.NEAR TERM /THROUGH TODAY/...
Things continue to come together for a round of severe weather
this morning. With continued strong low level warm/moist
advection, MLCAPES have gone above 1000 J/Kg over the Midlands,
with 1500 in parts of the CSRA. Add in SRH values of 500+, and
you have a potent combination ripe for areas of straightline
wind damage, along with a few tornadoes.
The line should move steadily through the area from west to
east, with arrival in the CSRA in the next couple of hours, then
the Columbia Metro area roughly 6-7 AM. The entire line should
move offshore by late morning, with a very mild but breezy
afternoon in store. Temperatures will climb into the lower to
middle 80s. The Lake Wind Advisory will remain in place
until 5 PM as the deepening low to our north continues to
provide gusty westerly winds.
&&
.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
A front remains stalled along the coast during this time period with
high pressure building into The Midlands and CSRA. The GFS and EC
differ on the inland extent of showers Tuesday Night through
Wednesday as a wave develops along the front. The consensus
brings high chance/low likely POPs to east central GA and
central SC. Temperatures will be above normal on Monday, near
normal on Tuesday, and below normal on Wednesday with clouds and
showers.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Surface high pressure is over the Mid Atlantic Region on Thursday
and then moves offshore Friday. The EC and GFS bring an upper trough
into the Eastern U.S. next weekend but differ quite a bit on the
evolution of short waves rotating around the base of the trough.
Model consensus keeps Saturday dry, but introduces a chance of
showers for Sunday.
&&
.AVIATION /07Z MONDAY THROUGH FRIDAY/...
Widespread MVFR cigs blanket the forecast area ahead of an
approaching storm system. Earlier showers have shifted north of
the terminals and expect this lull in showers to continue for a
few hours with mainly just patchy light showers through 07z-08z.
A squall line to our west over TN/GA/AL will move east during
the predawn hours as instability and shear continue to increase
over our area. This will bring a high potential for severe
weather to move through the region affecting the terminals
between 09z-14z ahead of a low pressure system and front. IFR
restrictions expected in heavy rain associated with
thunderstorms. Winds ahead of the squall line will be from the
southeast and gradually veering to the south at speeds around 15
to 20 knots with gusts to 30 knots, while gusts associated with
the squall line could exceed 40 knots. A very strong low level
jet at or above 50kts at 2000 ft so low level wind shear likely
through about 14z and frontal passage. Sky becoming mainly clear
after 16z with gusty west winds slowly diminishing as pressure
gradient relaxes by 00z.
EXTENDED AVIATION OUTLOOK...Restrictions possible late Tuesday
night into Wednesday as another fast moving low pressure system
moves through the area. Dry high pressure is expected to build
into the region for Thursday and Friday.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Lake Wind Advisory until 5 PM EDT this afternoon for GAZ040-
063>065-077.
SC...Lake Wind Advisory until 5 PM EDT this afternoon for SCZ016-
018-020>022-025>031-035>038-041-115-116.
&&
SYNOPSIS...99
NEAR TERM...99
SHORT TERM...99
LONG TERM...99
AVIATION...99Hazardous weather outlook, Apr 13, 3:59 AM EDT, 1 hour 35 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 359 AM EDT Mon Apr 13 2020 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-115-116- 140800- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg- Northern Lancaster-Southern Lancaster- 359 AM EDT Mon Apr 13 2020 ...LAKE WIND ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...TORNADO WATCH 117 IN EFFECT UNTIL 11 AM EDT THIS MORNING... This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Wind Advisory. Tornado Watch. Line of potentially severe thunderstorms moving towards the area late tonight. Threat of damaging wind gusts as well as a few tornadoes with this line. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this morning.
In the hours before
Local storm report, Apr 13, 4:56 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
456 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG 3 W DEARING 33.42N 82.43W
04/13/2020 MCDUFFIE GA EMERGENCY MNGR
CALL CENTER REPORTED A FEW TREES DOWN IN THE
AREA OF WIRE ROAD AND AUGUSTA ROAD.
&&
LMLocal storm report, Apr 13, 5:00 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE COLUMBIA SC
500 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND DMG 3 W DEARING 33.42N 82.43W
04/13/2020 MCDUFFIE GA EMERGENCY MNGR
CALL CENTER REPORTED A FEW TREES DOWN IN THE
AREA OF WIRE ROAD AND AUGUSTA ROAD.
&&Local storm report, Apr 13, 5:17 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
517 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM TSTM WND DMG 8 NE THOMSON 33.53N 82.39W
04/13/2020 MCDUFFIE GA PUBLIC
COUNTY DISPATCH REPORTED NUMEROUS TREES DOWN
OVER THE WESTERN HALF OF THE COUNTY.
&&
LMLocal storm report, Apr 13, 5:27 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
527 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 AM TSTM WND DMG 1 NNE BURNETTOWN 33.53N 81.85W
04/13/2020 AIKEN SC TRAINED SPOTTER
HAM RADIO OPERATOR REPORTED TREES BLOCKING
ROAD AT SUDLOW LAKE ROAD AND HIGHWAY 1 IN
LANGLEY.
&&
LMLocal storm report, Apr 13, 5:28 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
528 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 AM TSTM WND DMG 4 W EDGEFIELD 33.79N 82.00W
04/13/2020 EDGEFIELD SC LAW ENFORCEMENT
SCHP REPORTED TREES DOWN BLOCKING ROADWAY ON
SCOTTS FERRY ROAD. TIME ESTIMATED BY RADAR.
&&
DAThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 4:23 AM EDT | Tornado Warning | CAE | Edgefield, McCormick | 37 min |
| Apr 13, 4:29 AM EDT | Severe Thunderstorm Warning | CAE | Edgefield, McCormick, Newberry, Saluda | 46 min |
| Apr 13, 4:41 AM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Newberry, Saluda | 49 min |
| Apr 13, 4:58 AM EDT | Severe Thunderstorm Warning | CAE | Aiken, Barnwell | 47 min |
| Apr 13, 5:06 AM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, Lexington, Newberry, Saluda | 39 min |
| Apr 13, 5:14 AM EDT | Tornado Warning | CAE | Aiken, Barnwell | 31 min |
| Apr 13, 5:16 AM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw, Lancaster | 29 min |
| Apr 13, 5:37 AM EDT | Tornado Warning | CAE | Aiken, Bamberg, Barnwell, Orangeburg | 23 min |
| Apr 13, 5:43 AM EDT | Tornado Warning | CAE | Bamberg, Barnwell, Orangeburg | 32 min |
| Apr 13, 5:55 AM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw, Lancaster | 35 min |
| Apr 13, 5:56 AM EDT | Tornado Warning | CAE | Aiken, Bamberg, Barnwell, Calhoun, Lexington, Orangeburg | 34 min |
| Apr 13, 6:02 AM EDT | Severe Thunderstorm Warning | CAE | Aiken, Lexington, Orangeburg | 28 min |
| Apr 13, 6:04 AM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Fairfield, Kershaw, Lexington, Richland, Sumter | 41 min |
| Apr 13, 6:09 AM EDT | Tornado Warning | CAE | Bamberg, Barnwell, Orangeburg | 36 min |
| Apr 13, 6:13 AM EDT | Tornado Warning | CAE | Bamberg, Calhoun, Orangeburg | 32 min |
| Apr 13, 6:22 AM EDT | Tornado Warning | CAE | Calhoun, Clarendon, Orangeburg, Richland, Sumter | 23 min |
| Apr 13, 6:23 AM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Kershaw, Lancaster | 52 min |
| Apr 13, 6:35 AM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Calhoun, Clarendon, Orangeburg, Sumter | 40 min |
| Apr 13, 6:39 AM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Kershaw, Lee, Richland, Sumter | 31 min |
| Apr 13, 6:46 AM EDT | Severe Thunderstorm Warning | CAE | Chesterfield | 29 min |
| Apr 13, 6:58 AM EDT | Severe Thunderstorm Warning | CAE | Clarendon, Lee, Sumter | 32 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.